Pacific Journal of Mathematics

Contraction semi-groups in a function space.

J. R. Dorroh

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 35-38.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993953

Mathematical Reviews number (MathSciNet)
MR0201983

Zentralblatt MATH identifier
0143.16504

Subjects
Primary: 47.25
Secondary: 47.50

Citation

Dorroh, J. R. Contraction semi-groups in a function space. Pacific J. Math. 19 (1966), no. 1, 35--38. https://projecteuclid.org/euclid.pjm/1102993953


Export citation

References

  • [1] N. Dunford and J. Schwartz, Linear Operators, Part I, Interscience, 1958.
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups,Amer. Math. Soc. Colloquium Publication, 31, 1957.
  • [3] G. Lumer, Semi inner-product spaces,Trans. Amer. Math. Soc. 100 (1961), 29-43.
  • [4] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679-698.